American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Can Evren Yarman and Garret M. Flagg. Generalization of Pad{\'e} approximation from rational functions to arbitrary analytic functions --- Theory. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Simon Gindikin. Harmonic analysis on symmetric spaces as complex analysis. Contemporary Mathematics 614 (2014) 69-80.
Book volume table of contents   
View Article: PDF

[3] Alexander M. Kytmanov and Simona G. Myslivets. On the Families of Complex Lines Sufficient for Holomorphic Continuation of Functions Defined on a Domain Boundary. Contemporary Mathematics 591 (2013) 159-170.
Book volume table of contents
View Article: PDF

[4] E. S. Dubtsov. Families of fractional Cauchy transforms in the ball. St. Petersburg Math. J. 21 (2010) 957-978. MR 2604545.
Abstract, references, and article information   
View Article: PDF

[5] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF

[6] Hong Rae Cho. Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003) 2393-2398. MR 1974636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Bolt. A local geometric characterization of the Bochner-Martinelli kernel. Proc. Amer. Math. Soc. 131 (2003) 1131-1136. MR 1948104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1